BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2016 Volume 26 >

Please use this identifier to cite or link to this item:

Title: Bifurcations of Periodic Solutions to Differential Equations and Multivalent Guiding Functions Method
Authors: Obukhovskii, Valeri
Zecca, Pietro
Van Loi, Nguyen
Kornev, Sergei
Keywords: multivalent guiding function
global bifurcation
periodic solution
Issue Date: 2016
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 26, No 1, (2016), 67p-80p
Abstract: In this paper, we define a new class of multivalent guiding functions called local multivalent guiding functions and use it to study the global bifurcation problem of periodic soluions to a parameterized differential equation. 2010 Mathematics Subject Classification: 34C23, 34C25.
ISSN: 0204-9805
Appears in Collections:2016 Volume 26

Files in This Item:

File Description SizeFormat
Pliska-26-2016-067-080.pdf393.15 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License